# SDR HEEA967619

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066106103
- Condition: Error
- Location: Cockpit Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER READS 50% LOWER THAN PRESSURE ALTIMETER
